# SDR ASAA2014111609684

- Difficulty date: November 16, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 7,582 hours, 2,371 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Vtk
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 37,000 "VTK" ON F/O NAV DISPLAY FOR APROX 10 SECONDS WITH L NAV/V NAV DISCONNECT.  SITUATION SELF-CORRECTED, COULD RUN ABNORMAL CHECKLIST.  ALL SYSTEMS NORMAL.  ACFT GROUNDED. PERFORMED FIM TASK 34-61-801 FMC BITE NO FAULTS NOTED OK FOR SERVICE.
